# SDR SWAA085198

- Difficulty date: September 24, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 73,738 hours, 68,940 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT HORIZ STAB LOWER SKIN CRACKED AT BS 134.00.  REMOVED AND REPLACED LT HORIZ STAB PER MM.
